# SDR FDEA200905051537

- Difficulty date: May 5, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 19,231 hours, 10,389 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327501820600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK, RBL 58 IS CORRODED.  REMOVED CORROSION IAW SRM 51-74-10 REMOVED 0.012.  FOUND TO BE WITHIN LIMITS IAW SRM 53-10-16 FIG 102.  DEPTH GAUGE TWS 8358A.  ALODINED & PRIMED IAW SRM 51-23-10 & 51-21-10.  APPLIED TOPCOAT IAW SRM 51-23-10.
